Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to: ``Convergence in measure and related results in finite rings of operators''


Author: A. R. Padmanabhan
Journal: Trans. Amer. Math. Soc. 132 (1968), 563
MSC: Primary 46.65
Original Article: Trans. Amer. Math. Soc. 128 (1967), 359-378.
MathSciNet review: 0223905
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0223905-X
PII: S 0002-9947(1968)0223905-X
Article copyright: © Copyright 1968 American Mathematical Society